# SDR DL73K000333

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298862
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2 INCH LONG CRACK WAS FOUND IN THE SKIN, BONDED DOUBLER, AND BEAR STRAP OF THE AFT ENTRY DOOR (L2) CUTOUT AT THE UPPER AFT CORNER.  THE CRACK WAS ROUTED OUT OF THE SKIN ASSY AND  REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A 369290-14, REV C.
